MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001363670
Medical Device Problem Codes Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter phone: (b)(6).Device evaluated by mfr: the interlock.035 device was returned to our post market quality assurance laboratory.Visual and microscopic inspection identified that the main coil was bent and stretched at the primary coil section, moreover the arm coil was detached.Dimensional inspection of the main coil revealed the components were within specifications.This concludes the product analysis.
 
Event or Problem Description
Reportable based on device analysis completed on 18dec2025.It was reported that the coil could not be advanced from the catheter.The target lesion was located in the transjugular intrahepatic portosystemic shunt.An 18mm x 40cm interlock.035 coil was selected for use.During the procedure, the coil was deployed approximately 15 cm.However, it became stuck and could not be advanced further out of the catheter despite multiple attempts.The procedure was completed with another of the same device.There were no patient complications as a result of this event.However, device analysis revealed a detached, bent and stretched coil.

Brand Name
INTERLOCK?-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key24094937
Report Number2124215-2026-03198
Device Sequence Number10341212
Product Code KRD
UDI-Device Identifier08714729795414
UDI-Public(01)08714729795414(17)280218(10)35877574
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001363670
Device Catalogue NumberM001363670
Device Lot Number0035877574
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/25/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Initial Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexUnknown
Patient Weight75 KG